Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Moderate flank pain with nausea, dizziness. History of surgeries for recurring kidney stones and cysts. Emergency?

I m having moderately severe right flank pain accompanied by severe nausea and dizziness , I have a history of chronic recurring kidney stones and kidney cysts I have many surgeries for these issues tha lattest being a ureterostomy on the right side this past october, I m unsure of what my symptoms could be from because I jave also been having some issues with my gallbladder , I m wondering should I just make a visit to the ER?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Right flank pain ,severe in intensity and accompanied by nausea can be because of the renal /ureteric calculus.

As you have history of recurrent renal stones and cysts, the possibility of even renal infection ( PYELONEPHRITIS) can not be ruled out.

Please consult a doctor as soon as possible.

Answered: Thu, 25 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor